# SDR ZZDA2007219

- Difficulty date: June 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1053 L29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT (WASTE TANK AREA) AT LONGERON 29L END TIE FITTING.  INSTALLED NEW END TIE FITTING LONGERON 29L AT AFT CARGO COMPARTMENT STA 1053 IAW B717 SRM 51-41-02 AND SRM 51-41-05.
